Publications

Laboratory for Probability Theory and Computer Statistics. Scientific publications

Show publications for the period from
to
years
Show per publications in format
Publications in 2022 (total 7)

    Articles

  1. On quantization dimensions of idempotent probability measures
    A.V. Ivanov. Topology and its Applications. Vol. 306. No.1. 2022.
  2. Pavlov Yu.L., Cheplyukova I.A. Proceedings of the Steklov Institute of Mathematics, 316. 2022. Pp. 280-297. DOI: 10.1134/S0081543822010205. (Web of Science, Scopus)
  3. Объемы деревьев случайного леса и конфигурационные графы
    Ю.Л. Павлов, И.А. Чеплюкова. Труды Математического института им. В.А. Стеклова. Т. 216. 2022. C. 298-315. DOI: 10.4213/tm4216.
  4. Предельные теоремы для максимального объема дерева леса Гальтона – Ватсона в критическом случае
    Е.В. Хворостянская. Дискретная математика. Том 34, вып.2. 2022. C. 120–136. DOI: 10.4213/dm1703.

Laboratory for Probability Theory and Computer Statistics